MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9733533XOM
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a manufacturer representative (rep) regarding a navigation instrument being used for a procedure.The rep indicated the first tracker wire was not even coming up on the screen.The rep indicated that they tried several times to get the tracker to work and tried plugging it into different ports.A different tracker was used to complete the procedure.There was no reported change in patient outcome or delay in procedure.
 
Additional Manufacturer Narrative
Additional information: patient demographics provided.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the navigation system was restarted without resolution during the procedure.There was a reported delay to the procedure of about ten minutes due to the reported issue.It was reported that the issue occurred in a functional endoscopic sinus surgery (fess), s, t and a polyp removal procedure.

Brand Name
TRACKER 9733533XOM ENT INSTRUMENT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8408529
Report Number1723170-2019-01042
Device Sequence Number16248325
Product Code PGW
UDI-Device Identifier00613994380012
UDI-Public00613994380012
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model Number9733533XOM
Device Catalogue Number9733533XOM
Device Lot Number180925C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight88